# SDR 2014FA0000294

- Difficulty date: April 10, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Aircraft: N356F
- Make and model: Socata TBM 700
- Aircraft serial: 207
- Engine: Pwa PT6A64
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Contaminated
- Location: Horizontal Stab
- Part time: 2,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER STRUCTURE COMPROMISED BY APPARENT WATER DAMAGE CREATING CRACKS AND CORROSION.  DEFECTS WITHIN THE PRIMARY STRUCTURE OF THE HORIZONTAL STABILIZER.  HONEYCOMB CORE CONTAMINATED WITH WATER INTRUSION.
